# SDR 95ZZZX3371

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 7630907007053
- Condition: Chafed
- Location: Engine Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1500 HOUR INSPECTION, FOUND ENGINE MOUNT CHAFED BEYOND LIMITS, DAMAGED WHEN RIVETS INSTALLED.
